# SDR C2XA09TY041

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 718
- Aircraft time: 16,880 hours, 9,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG990411800000D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR A A-CHECK INSPECTION WHEN THE LT FORWARD EMERGENCY LIGHT FLOOR STRIP WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE LT FORWARD FLOOR STRIP IAW EMB AMM 33-50-12.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
